# SDR USAA011253

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 46,526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT- FOUND BEAM CAP CORRODED SEVERAL AREAS APPROXIMATELY 1 INCH, AT SCREW HOLES ON CENTER SECTION OF BS 312 FLOORBEAM.  (M)
